# SDR DJFA2008032

- Difficulty date: March 25, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N809LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258432
- Aircraft time: 6,560 hours, 4,134 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CREW REPORTED THE BAGGAGE FIRE LIGHT ILLUMINATED. A FLASHING SEQUENCE WAS NOTED AND THE BAGGAGE LIGHT WAS INTERMITENT DURING THE FLIGHT. THE AIRCRAFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED VISUAL INSPECTION OF FWD/AFT LAV SMOKE DETECTORS.  FOUND FWD SMOKE DETECTOR PHOTO CELL HOUSING WITH BACKED OFF NUTS AND ALSO FOUND DETECTOR CAGE CONTACTING SOLDER JOINTS INTERNAL OF DETECTOR.  SECURED LOOSE CONNECTION AND REPOSITIONED CAGE. PERFORMED SMOKE DETECTOR TEST ON GROUND AND CKS GOOD
